# SDR DALA2016111108823

- Difficulty date: July 14, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 77,669 hours, 59,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FUSELAGE SKIN AT BS 1322 LONGERONS 21 AND 22L.  ERA 536476-14 SECTION I-ACCOMPLISHED DURING H CHECK.
